Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
25/190 lbs/ 180 cm
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1mg / day
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
8 days (1mg/day) on and off over 17 days
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
I started getting only 2-3 hours of sleep with very vivid nightmares after about 3 doses. I didn’t realize it could be because of fin. Suddenly connected the dots after the 8th dose.
What side effects did you experience that have yet to resolve since discontinuation?
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[> ] Loss of Libido / Sex Drive
[>] Erectile Dysfunction
[ >] Loss of Morning Erections
[> ] Loss of Spontaneous Erections
[> ] Loss of Nocturnal Erections
[ >] Watery Ejaculate
[> ] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
[ >] Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
[> ] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
[> ] Muscle Weakness
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
[ >] Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
[> ] Lowered body temperature
Other (please explain)
insomnia - only 2-3 hours of sleep with vivid nightmares
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Started taking fin on 1st October 2020. From about 8th October I started getting only 2-3 hours of sleep with vivid nightmares. Never had this before.
Libido was fine and infact was more aroused and excited.
took 8 doses between 1st oct and 17th oct. It all made sense on 17th.
- Penis shrivelled and shrunk
- Tried to get excited but nothing.
- Anxious and worried the entire night and day.
- Lack of sleep because of insomnia
- light tinnitus - extremely scared of this as i’ve had it bad before.
- brain fog - maybe because of lack of sleep?
- slept for a couple of hours in the evening and was able to get hard after the sleep. It took some concentration to get hard. Ejaculation was watery. color was fine. volume was reduced. Very less ‘satisfaction’
**Right now I’m just really scared and anxious. Its making it harder to get sleep. **
Any advice and help is appreciated.